# SDR AALA201807309027

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 56,124 hours, 21,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING KICKED OFF. SECURED THE LIGHT COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED:
